Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 7, Issue 7, Pages 375-383

Null controllability of a nonlinear heat equation

Department of Mathematics, “Alexandru Ioan Cuza” University of Iaşi, 11 Carol I Boulevard, Iaşi 6600, Romania

Received 10 January 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Aniculăesei and S. Aniţa, “Null controllability of a nonlinear heat equation,” Abstract and Applied Analysis, vol. 7, no. 7, pp. 375-383, 2002.